# SDR REXA2019060601021

- Difficulty date: June 6, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 601R35055025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, FWD TRACK, LWR ATTACH BRACKET IS CRACKED. REMOVED AND REPLACED WITH NEW LOWER ATTACH BRACKET AT CARGO DOOR FWD TRACK IAW SRM 51-42-06.
